Converging and diverging convection around axisymmetric magnetic flux tubes

Botha, G.J.J., Rucklidge, A.M. and Hurlburt, N.E. (2006) Converging and diverging convection around axisymmetric magnetic flux tubes. Monthly Notices of the Royal Astronomical Society, 369 (4). pp. 1611-1624. ISSN 1365-2966

Abstract

Metadata

Authors/Creators:
  • Botha, G.J.J.
  • Rucklidge, A.M.
  • Hurlburt, N.E.
Copyright, Publisher and Additional Information: Copyright © the Authors and RAS. This is an author produced version of an article published in Monthly Notices of the Royal Astronomical Society. This paper has been peer-reviewed but may not include the final publisher proof-corrections or journal pagination.
Keywords: convection, MHD, sunspots, magnetic fields
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 26 Jan 2007
Last Modified: 25 Oct 2016 03:44
Published Version: http://dx.doi.org/10.1111/j.1365-2966.2006.10480.x
Status: Published
Publisher: Blackwell Publishing - Published on behalf of the Royal Astronomical Society
Refereed: Yes
Identification Number: https://doi.org/10.1111/j.1365-2966.2006.10480.x
Related URLs:

Download

Filename: rucklidgeam31.pdf

Share / Export

Statistics